# SDR SWAA2020061291628

- Difficulty date: June 8, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 37,531 hours, 22,677 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 9482
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DESCENDING FROM FL390 TO FL330 THE NR 1 ENGINE OIL QTY WENT TO 18%. BY THE TIME WE APPROACH FIND IT WENT TO 0% AFTER LANDING IT RETURNED TO 7%. R&R NR 1 ENG STARTER PER AMM 80-11-01 & R&R NR 1 ENG STARTER CONTROL VALVE PER AMM 80-11-03 PERFORMED NR 1 ENG IDLE LEAK CHK AMM 71-00-00 (OPS CHK GOOD NO LEAKS OR DEFECTS AT THIS TIME) STARTER R&R 60576 STARTER VALVE R&R 60577 P/N OFF/ON 3505945-12 S/N OFF GRTA3446C S/N ON A3488C P/N OFF/ON 3289630-5 S/N OFF 9482 S/N ON 414.
